# SDR DALA2025070805082

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Ballscrew
- Condition: Not Reported
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1062443) ACCOMPLISH AMDS 2740-01077-0101, HORIZONTAL STABILIZER TRIM BALLSCREW, B737, SECTION 0101 REFERENCE STEP 11. COMPLIED WITH AMDS CARD 2740-01077-0101. REPLACE HORIZONTAL STABILIZER TRIM ACTUATOR. CARD 2740-01077-0301.
